# SDR ASAA2025090560696

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 67,485 hours, 20,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIGHT ATT REPORTED THE EMERG EXIT COVER SIGN 16DEF BROKEN. GROUNDED - YES. VERIFIED EMERG EXIT SIGN BROKEN 16DEF REMOVED AND REPLACED EMERG EXIT COVER REF AMM 33-51-01, CHECK GOOD.
